| Model Number |
ZEPHYR 4.0 EDC |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Codes |
No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/09/2020
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2020, the patient underwent a bronchoscopic lung volume reduction (blvr) procedure with zephyr valves.The sizing wing of the zephyr 4.0 endobronchial delivery catheter (edc) broke off and was visible on the patient's airway wall.The fragment was removed with forceps and the physician continued the procedure successfully using a new edc catheter.